# SDR BSYA200500009

- Difficulty date: April 21, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N400RP
- Make and model: Beech 58
- Aircraft serial: TH319
- Aircraft time: 14,865 hours, 14,865 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Loose
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO CMH PILOT SAID HE HAD NO GEAR DOWN AND LOCK LIGHT.  DID A FLY-BY PAST CONTROL TOWER AND MAINTENANCE PERSONAL ON GROUND CONFIRMED GEAR DOORS WHERE CLOSED AND GEAR LOOK DOWN AND LOCKED.  LANDED AIRCRAFT NO PROBLEMS.  MAINTENANCE JACKED AIRCRAFT, RAN GEAR, FOUND THAT THE GEAR DOWN AND LOCK LIGHT WAS UNSCREWED FIVE TURNS.  RAN LIGHT BACK IN AND OUT 1/2 TURN TO GET IRIS OPEN TO SEE GREEN DOWN AND LOCK INDICATION, RETURNED TO SERVICE.
